Spicy food does amp up the flavors of your dish, but it may impose some serious health conditions, and commonly results in gastrointestinal symptoms. Consuming a lot of spicy food can result in acid reflux, loss of appetite, and inflammation of the stomach lining and aggravate stomach ulcers symptoms. Make sure you do not consume spicy food frequently and protect your stomach.
All the answers published on this website are written by Verified Native and Traditional Care Experts. The Content has been moderated by the iCliniq Content Review Team before publication. Post your health questions on iCliniq-Native Care by choosing the right Native Care Specialty and get them answered. Your queries will be answered 24/7 by top Native Care Experts from iCliniq-Native Care.
Query: Hi doctor, I am getting diarrhea for five days in a month. Also, I always have loose stool. When I consulted my doctor I came to know that it is irritable bowel syndrome. I would like to get it cured through ayurveda medicine. Please suggest me a treatment. Read Full »
Answer: Hi, Welcome to icliniq.com. IBS (irritable bowel syndrome) has become a common problem nowadays. The main reason for IBS is outside food. A chronic infection caused due to unhygienic food results in IBS. Avoid outside food completely for six months and include two cups of buttermilk in your ... Read Full »
Query: Hi doctor, I am 23 years old. My problem is whenever I press my lower abdomen especially right lower part I feel some watery sound. When I wake up in the morning I feel pain in my lower abdomen. Also, my weight is decreasing at an alarming rate. Last year it was 68 kg and now it is only 52 kg. I ha... Read Full »
Answer: Hi, Welcome to icliniq.com. Considering your symptoms, I will also go with the diagnosis of IBS. But, my line of treatment will be based on ayurveda diagnosis. In your case, it is Vata Koshta - your digestive system afflicted by vata (increase in the gas in the intestines). Treatment for IBS will ... Read Full »
Query: Hello doctor, Kindly tell me some ayurvedic drugs for tinea cruris. I had the disease last year but I am having the symptoms again. Itching has not gone completely. I have used Onabet cream. In the past, I have been on Tyza and Atarax. Please help. Read Full »
Answer: Hello, Welcome to icliniq.com. Tinea cruris is commonly caused by a type of fungus called dermatophytes. It causes mostly circular growth on the skin and often looks like rings. It is also referred as ringworms. Generally, it grows in unhygienic and wet areas. Antifungal management is the line... Read Full »